# SDR SWAA2021081546102

- Difficulty date: April 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SHIELD PANEL WL 156; RBL 21; STA 767 TO STA 794 HAS VARIOUS SPOTS OF CORROSION. / REMOVED CORROSION ON AFT CARGO COMPARTMENT R/H SIDE SHIELD STA 767 TO 794 ORIGINAL THICKNESS .040' REMOVED .012' REMAINING .028' OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED SHIELD P/N 146A8127012 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 146A0081 REV A PN 146A8127-12
